# SDR DALA2022072805210

- Difficulty date: July 22, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N394DX
- Make and model: Airbus A321-211
- Aircraft serial: 9125
- Aircraft time: 8,387 hours, 3,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 SEAT EMER LIGHT INOP. ADJUSTED HARNESS & RECONNECTED FLOOR CONNECTOR. OPS CK GOOD. (LP# 9172757)
